# SDR YENA2020022060189

- Difficulty date: February 16, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 55,378 hours, 19,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 802126
- Condition: No Test
- Location: Emergency Lights
- Part time: 9,607 hours, 3,571 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 273, EWR-TPA. EMERGENCY LIGHT TEST FAILED; REMOVED & REPLACED EMERGENCY LIGHT BATTERIES 12WL & 13WL PER AMM 33-51-38
